Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Items where Division is "The Faculty of Mathematics and Computer Science > Department of Applied Mathematics" and Year is 1994

Go back a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | D | G | H | S
Number of items: 7.

B

Beran, Rudolf (1994) Bootstrap Variable-Selection and Confidence Sets. [Working paper]

Beran, Rudolf (1994) Seven Stages of Bootstrap. [Working paper]

D

Dümbgen, Lutz (1994) Combinatorial Stochastic Processes. Stochastic processes and their applications, 52 (1). pp. 75-92. ISSN 0304-4149

G

Giraitis, Liudas ; Leipus, Remigijus ; Surgailis, Donatas (1994) The Change-point Problem for Dependent Observations. [Working paper]

Giraitis, Liudas ; Surgailis, Donatas (1994) A Central Limit Theorem for the Empirical Process of a Long Memory Linear Sequence. [Working paper]

H

Hainz, Günter (1994) The Asymptotic Properties of Burg Estimators. [Working paper]

S

Sawitzki, Günther (1994) Testing Numerical Reliability of Data Analysis Systems. [Working paper]

This list was generated on Sat Nov 18 01:10:47 2017 CET.
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative